A member asked:

On wellbutrin (bupropion) i have no appetite,horrible gerd & nausea, off wellbutrin (bupropion) im a raging,irritable mess how can i chose between the 2 horrible ways of life?

5 doctors weighed in across 3 answers
Dr. Ajay Acharya answered

Specializes in

Other choices: Other choices are......Paroxitine, zoloft, (sertraline) Elavil,Fluxetine.....

Answered 10/27/2020

3.5k views

Thank
Dr. Alan Kelly answered

Specializes in Internal Medicine

Withdrawal, perhaps: You might be experiencing Wellbutrin (bupropion) withdrawal. You might ask your doc to taper your dose so that you can come off of the med w/out sig side effects. Or talk to your doc about changing to a different anti-depressant medication. There are many different medications to choose from. Work with your doc to find a better medication.

Answered 5/20/2016

3.5k views

Thank
Dr. Jeffrey Juchau answered

Specializes in Family Medicine

Wellbutrin (bupropion): i do not know if you have used any other medications besides Wellbutrin (bupropion). It would be a good idea if you have not to speak with your physician about using another or a combination of medications to make your life such that you don't have to choose between side effects and and being a mess.

Answered 7/7/2015

3.5k views

Thank

Related Questions